| Catalog Number |
10825468001 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable na electrode results for 10 patient samples on a cobas 6000 c (501) module.Refer to the attachment "(b)(6) " for patient results.The repeated results were believed to be correct.The questionable results were reported outside of the laboratory.The samples were repeated due to the doctor noticing one of the results did not match the patient's history.
Additional Manufacturer Narrative
The samples were serum samples.The calibration was last performed on (b)(6) 2024 and was acceptable with no alarms noted.The qc recovery on (b)(6) 2024 was within range.There was no indication of a performance issue with the reagent.The customer ran ises and reagents and they had no issues with ises.Upon follow-up, the issue was confirmed to be resolved by the customer.The investigation did not identify a product problem.The cause of the event could not be determined.